# SDR SWIA202054726

- Difficulty date: November 16, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT AT STR 21L AT FS 333.00 ON CIRCUMFERENTIAL JOINT.  C-CHECK RO 12/24/2020.  REPAIRED CORROSION AT STR 21L AT FS 333.00 CIRCUMFERENTIAL JOINT, IAW MHIRJ REO & SKY CARD NOTE DTA REQUIREMENTS WILL BE PROVIDED WITHIN 12 MONTHS.  NO WIEGHT CHANGES FORM 337 IS ATTACHED, REF CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
